Hi i was wondering whether you could help me. I have had bad acne since my teenage years i was put on Dianette at the age of 14 up to around 26. i then tried various pills cilest, Ovranette, Loestrin 30, Femodene, Marvelon all of which have difference side effects they did clear up my skin. I then decide to have a break from the pill for around 6months but then my acne came back. I then went back onto Dianette as this was the best pill for me with minimal side effects. I have now been taking this for 4-5months and my acne is back on my forehead, chest & back. I went to the Doctors today & he now has told me to come off Dianette & now try Tetrlysal for 48 days.
Would you say this is the best option or to continue with Dianette as this has been success in the past. i have also noticed excess hair grow aswell & a little weight gain. I go to the gym 4-5 days a week & i eat healthy.
Well, without a clinical evaluation it would be difficult to comment on the situation or suggest a best management plan. You could go ahead with the medication if nothing has been successful; though if the situation does not seem to improve, I would suggest consulting a dermatologist for suggestion of an appropriate management plan.
Hope this helps.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.